# SDR LR7A00117

- Difficulty date: June 26, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,273 hours, 11,782 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 353042
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK PER JOB CARD HA1200, FOUND LEFT FS 990 BULKHEAD T FITTING AND WEB CRACKED, LBL 62.  REPLACED WEB AND FITTING PER SRM SMP 583-53-50 D & C2.
